# SDR YENA20150305039

- Difficulty date: March 5, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000090
- Aircraft time: 21,582 hours, 13,087 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 88-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, IT WAS NOTED STR 28 RT BETWEEN FRAMES 88 AND 89 IS CORRODED.  ACCOMPLISHED A DETAIL INSPECTION OF DAMAGED AREA IAW E190 NDT INTRODUCTION PARA 5.B.  NO OTHER FAILURES NOTED.  REMOVED STR 28 RIGHT, CUT A NEW STR AT 28 RT.  SPLICED THE SECTON, WITH ORIGINAL AND ADDITIONAL FASTENERS AND SHIMMED AS REQUIRED.  ACCOMPLISHED TASK IAW EC E15-162-01. THIS HAS BEEN IDENTIFIED AS A MAJOR REPAIR.
